# SDR ASAA2022022537572

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,647 hours, 7,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR IS HARD TO CLOSE AND GIRT BAR ASSEMBLY NEED INSPECTION. GROUNDED - YES. INSPECTED R1 DOOR SURROUNDING FOUND PIECE OF GLASS IN DOOR WAY INSPECTED SEAL. FOUND NO DAMAGE. PERFORMED OPS CHECK OF DOOR CLOSER. NO DEFECTS NOTED A/C OK FOR SERVICE. REF B737-900 AMM 52-09-00.
